| Catalog Number |
D11LT |
| Medical Device Problem Codes |
Material Separation (1562); Component or Accessory Incompatibility (2897)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 5/21/2024 d4: batch # unk a manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during an unknown procedure, when inserting into the trocar, it does not fit.Tried inserting multiple times and fractured when forced harder.No patient consequences.Procedure completed successfully.
Additional Manufacturer Narrative
(b)(4).Date sent: 6/18/2024.D4: batch # unk.This is an analysis for a photo submitted to ethicon for evaluation.During the visual analysis, the following was observed: the photo shows a d11lt device with a broken obturator.Based on the photo review, the event describe is confirmed, however no conclusion or root cause could be determined.
Additional Manufacturer Narrative
(b)(4).Date sent: 7/16/2024.D4: batch # a9e05m.Investigation summary: the product was returned to ethicon for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that the d11lt device was returned with the obturator cannula damaged broken and the sleeve without the universal seal.In an attempt to replicate the reported incident, the sleeve was functionally tested to detect any compatibility issue.Upon evaluation of the device had a test instrument was inserted and no issues were noted related to an abnormal drag force.The event reported was confirmed and it is related to improper use of the device.One possible cause for the damage found on the obturator, may be excessive external load placed on the device.A manufacturing record evaluation was performed for the finished device batch and lot number, and no non-conformances were identified.